Proceedings of the Japan Academy

On symbols of fundamental solutions of parabolic systems

Kenzo Shinkai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 5-6 (1974), 337-341.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518942

Digital Object Identifier
doi:10.3792/pja/1195518942

Mathematical Reviews number (MathSciNet)
MR0364831

Zentralblatt MATH identifier
0301.35049

Subjects
Primary: 35S05: Pseudodifferential operators
Secondary: 35C15: Integral representations of solutions

Citation

Shinkai, Kenzo. On symbols of fundamental solutions of parabolic systems. Proc. Japan Acad. 50 (1974), no. 5-6, 337--341. doi:10.3792/pja/1195518942. https://projecteuclid.org/euclid.pja/1195518942


Export citation

References